# SDR IPXA2022102587512

- Difficulty date: October 2, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 24,026 hours, 15,194 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Part number: A5461251920000
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGNO 2 PYLON PANEL 423AL SUPPORT STRUCTURE IS CRACKEDWEB/RIB REPAIRED BY WELDING IAW A300 SRM 54-50-00 WITH SRI REQUIRING 24 MONTH REPEAT INSPECTION
